Equaline Congestion Relief Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:• hives • facial swelling • asthma (wheezing) • shock • skin reddening • rash • blisters
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:• are age 60 or older • have had stomach ulcers or bleeding problems • take a blood thinning (anticoagulant) or steroid drug • take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others] • have 3 or more alcoholic drinks every day while using this product • take more or for a longer time than directed • in children under 12 years of age because this product contains too much medication for children under this age • if you have ever had an allergic reaction to any other pain reliever/fever reducer • right before or after heart surgery • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product • stomach bleeding warning applies to you • you have problems or serious side effects from taking pain relievers or fever reducers • you have a history of stomach problems, such as heartburn • you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes or have trouble urinating due to an enlarged prostate gland • you are taking a diuretic • under a doctor’s care for any serious condition • taking any other product that contains phenylephrine or any other nasal decongestant • taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin • taking any other drug • you experience any of the following signs of stomach bleeding: • feel faint • vomit blood • have bloody or black stools • have stomach pain that does not get better • pain gets worse or lasts more than 7 days • fever gets worse or lasts more than 3 days • nasal congestion lasts for more than 7 days • symptoms continue or get worse • redness or swelling is present in the painful area • you get nervous, dizzy, or sleepless • any new symptoms appear
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
• temporarily relieves these symptoms associated with the common cold or flu: • headache • fever • sinus pressure • nasal congestion • minor body aches and pains • reduces swelling of the nasal passages • temporarily restores freer breathing through the nose
There is currently no drug history available for this drug.
There are no additional details available for this product.